# SDR CA030930015

- Difficulty date: September 29, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1393225
- Part serial: 03062H7665
- Condition: Cracked
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) LT SIDE WINDOW CRACKED DURING DESCENT INTO NAS.   AIRCRAFT WAS FERRIED FOR SIDE WINDOW REPLACEMENT.
